Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have bilateral polycystic ovary. Missing periods. Not getting periods after taking meprate, gaining weight. Any advice?

Im unmarried,28 yrs. 75 kg. i didnt get periods for 3 months. my tsh level is 5.68. bilateral polycystic ovary . docor gave meprate 10 mg for 4 days to get periods and eltroxin 25mg for 30 days. i completed the meprate dose on 2/5/2012 morning. today is 11/5/2012. still i didnt get periods. suddenly there is a noticeable weight gain . Im MENTALLY VERY VERY STRESSED. when i will get my periods? whether i have to take some other tablet to get periods immediately? please help me
Asked On : Mon, 14 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, PCOS is a hormonal disorder which affects menstruation and conception at all levels and thus responsible for menstrual irregularities especially delayed periods and infertility.
Your thyroid levels are also deranged so doctor gave you eltroxin keep taking that everyday.

Weight gain is common after meparate intake and in PCOS patients it may take up to fifteen days to get periods after stopping the drug.
In case you still don't get your periods get an ultrasound done and visit your gynecologist.
Wish you all the best.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor